# SDR DHL2006809506

- Difficulty date: July 20, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FLOORBEAM CORRODED STA 1620.000 LBL 10".  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 9, 12, TR NR 51-130 DATE 06-26-04.  REMOVED FASTENERS IAW SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  TRIMMED OUT CORRODED AREA IAW SRM 51-2-1 FIG 1 SHEET 9.  FABRICATED REPAIR ANGLE AND FILLER (AL7075T6 511 0.125") IAW SRM 51-2-1 FIG 1 SHEET 9-12, SRM 53-7-3 FIG 10 ITEM C, SRM 51-2-0 FIG 50 SHEET 73.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 9-12, SRM 51-1-20D, SRM 51-3-1.
